# SDR CKSA97230

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FORWARD LOWER CARGO DOOR IS GOUGED AND DENTED IN AT LOWER CORNER MARKED J-44.  REPAIRED DAMAGED AREA ON FORWARD LOWER CORNER (2024-T3) IAW SRM 52-00-03 FIGURE 4.  CPCP TASK CARD NUMBER C52-735-03.  NON-ROUTINE TASK CARD NUMBER 101787.
